advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[03-04, 2000] 

Journal of Electrical Engineering, Vol 51, 03-04 (2000) 89-93

ADAPTIVE CONTROL FOR A CLASS OF NONLINEAR SYSTEMS

Kamil Vrba - Josef Čajka

   The paper presents a new approach to the problem of nonlinear systems tracking with a linear reference model. The method uses nonlinear control and adaptation laws. A sufficient condition is that the system nonlinearities with unknown parameters are known. The stability proof based upon the general Lyapunov stability theory is provided. At the end of paper, an example of adaptive control for a third order nonlinear system is presented, where a considerable improvement of the control system dynamic behaviour has been achieved.

Keywords: tracking, nonlinear plants, linear reference model, nonlinear control and adaptation laws


[full-paper]


© 1997-2019  FEI STU Bratislava